Overdose on MDMA Or Ecstasy Can Be Dangerous For Youngsters
The use of MDMA or Ecstasy is frequently linked to adolescent and young adult gatherings like parties, musicals, carnivals, etc. After these events, there are an increasing number of trips to the emergency room due to the combination of drug-induced psychoactive effect and high energy due to MDMA. Drug users can consume between 50 and 100 milligrams of MDMA, with effects starting 20 to 60 minutes later. Effects are high typically after 90 minutes of consumption and last for 4 to 8 hours.
While MDMA is incorrectly thought by young people to be harmless, it is addictive, risky, and even poisonous. When taken in excess, ecstasy has severe side effects. Drug users may swallow 1-2 or more tablets at once or several of them in series for a brief time. The risk of an overdose is significantly increased by this trend.
If you want to know what is an overdose and how to overcome the abuse of MDMA, you can check informative blogs written in Detox To rehab. This community has always helped people in educating about the serious harms done by drugs and their abuse. They also help people in finding a professional or rehab to seek help.
Symptoms after MDMA Consumption
- Irregular body motions.
- Confusion and other mental state shifts.
- Agitation, worry, and even fear.
- Headaches and visual blur.
- Teeth clenched.
- Excessive perspiration, chills, and an elevated core body temperature.
- Dizziness, vomiting, and cramps in the abdomen.
- Chest aches and an irregular accelerated heartbeat.
- Blood pressure rising.
- Retention of urine and postponed orgasm.
Symptoms of MDMA Overdose
- Abnormal heartbeat.
- Instability of body temperature.
- Hyperthermia, or overheating of the body, is more likely to occur if you’ve been performing vigorous physical exercise in warm environments, like dance parties or concerts.
- Kidney damage and muscular breakdown are brought on by hyperthermia.
- Panic attack
MDMA use can also lead to a disorder known as serotonin syndrome when combined with other drugs that increase serotonin activity. This problem needs to be treated right away because it could be fatal.
It’s critical to seek instant medical attention for anyone you suspect may be exhibiting signs of an ecstasy overdose. Get them to the closest emergency hospital or rehab for professional help.